Anonymous
Anonymous asked in Science & MathematicsMedicine · 4 months ago

Should I discontinue antibiotic if I break out?

I've started doxcycline and now have weird random hives that feel like bug bites, but I there are no bug around.

Should I discontinue? Or is this normal

6 Answers

Relevance
  • poldi2
    Lv 7
    4 months ago

    Talk to your doctor, it could be an allergic reaction and he may put you on a different medication.

  • 4 months ago

    Call the pharmacist or your doctor right away, and take their advice. Usually, an allergic reaction is not a good thing and means that you have to change medications. I would personally stop as soon as the "side effect" showed itself. Not all such reactions are dangerous, but they can be, so not wise to ignore them.

  • Zirp
    Lv 7
    4 months ago

    ask your doctor or pharmacist !!!

  • Dixon
    Lv 7
    4 months ago

    Sounds like an allergic reaction

  • How do you think about the answers? You can sign in to vote the answer.
  • 4 months ago

    As with all prescriptions: If you experience any adverse reactions, stop taking immediately and contact the doctor who prescribed it.

  • 4 months ago

    You could phone call a pharmacy to ask for their recommendation

    Or discuss with your doctor about getting prescribed a different medication.

Still have questions? Get your answers by asking now.